liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Departamento de Matematicas Fundamentales, UNED, Madrid, Spain.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2012 (English)In: Albanian Journal of Mathematics, ISSN 1930-1235, E-ISSN 1930-1235, Vol. 6, 11-19 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 6, 11-19 p.
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-85486OAI: oai:DiVA.org:liu-85486DiVA: diva2:570793
Available from: 2012-11-20 Created: 2012-11-20 Last updated: 2017-12-07

Open Access in DiVA

No full text

Authority records BETA

Bartolini, GabrielIzquierdo, Milagros

Search in DiVA

By author/editor
Bartolini, GabrielIzquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Albanian Journal of Mathematics
Geometry

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 112 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf